Previous |  Up |  Next


Title: Identification problem for nonlinear beam -- extension for different types of boundary conditions (English)
Author: Radová, Jana
Author: Machalová, Jitka
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Jablonec nad Nisou, June 19-24, 2022
Issue: 2022
Pages: 199-208
Category: math
Summary: Identification problem is a framework of mathematical problems dealing with the search for optimal values of the unknown coefficients of the considered model. Using experimentally measured data, the aim of this work is to determine the coefficients of the given differential equation. This paper deals with the extension of the continuous dependence results for the Gao beam identification problem with different types of boundary conditions by using appropriate analytical inequalities with a special attention given to the Wirtinger's inequality and its modification. On the basis of these results for the different types of the boundary conditions the existence theorem for the identification problem can be proven. (English)
Keyword: identification problem
Keyword: nonlinear Gao beam
Keyword: Wirtinger's inequality
Keyword: Wirtinger-Poincaré-Almansi inequality
MSC: 26D20
MSC: 49J15
MSC: 65L09
MSC: 74K10
DOI: 10.21136/panm.2022.18
Date available: 2023-04-13T06:27:25Z
Last updated: 2023-06-05
Stable URL:


Files Size Format View
PANM_21-2022-1_21.pdf 322.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo